# SDR QXEA2022050900186

- Difficulty date: May 7, 2022
- Submitted: May 9, 2022
- Operation: Air carrier
- Aircraft: N432QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4166
- Aircraft time: 32,664 hours, 35,113 cycles
- System (JASC): 2760 · Drag Control System
- Part: Actuator
- Part number: 3907001009
- Part serial: 0605A
- Condition: Inoperative
- Location: Zone 600
- Part time: 6,824 hours, 7,511 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ON CONTROL CHECK, RIGHT HAND INBOARD SPOILER DOE NOT FULLY DEPLOY.. REMOVED FROM SERVICE. INTERROGATED CDS AND PSEU WITH NO F/C'S, NO CAUTION MESSAGES PER PILOT. PERFORMED ENGINE RUN AND OPS TEST OF ROLL SPOILER SYSTEM REF Q400 AMM 27-61-00-710-801. ISSUE ONLY DUPLICATES WHEN FLIGHT/TAXI SWITCH IN TAXI MODE. REPLACED RH INBD PCU IAW Q400 AMM 27-61-21-000/400-801. OPS CHECK GOOD. A/C IS CLEARED FOR RTS. COMPLETED FREEDOM OF MOVEMENT CHECK, ENSURED FULL TRAVEL AND VERIFIED PROPER DIRECTION OF MOVEMENT, NO DEFECTS NOTED PER GPM 9.2 (FREEDOM OF MOVEMENT CHECK).
